Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A criterion on weighted $L^{p}$ boundedness for rough multilinear oscillatory singular integrals


Authors: Yong Ding, Shanzhen Lu and Dachun Yang
Journal: Proc. Amer. Math. Soc. 129 (2001), 1127-1136
MSC (2000): Primary 42B20, 42B99
DOI: https://doi.org/10.1090/S0002-9939-00-05637-9
Published electronically: October 20, 2000
MathSciNet review: 1709746
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

In this paper the authors give a criterion on the weighted $L^{p}$ boundedness of the multilinear oscillatory singular integral operators with rough kernels.


References [Enhancements On Off] (What's this?)

  • [1] W. Chen and S. Lu, Weighted inequalities for multilinear oscillatory singular integrals, Hokkaido Math. J. 26 (1997), 163-175. MR 98k:42015
  • [2] W. Chen, G. Hu and S. Lu, A criterion of ( $L^{p},L^{r}$) boundedness for a class of multilinear oscillatory singular integrals, Nagoya Math. J. 149 (1998), 33-51. MR 99g:42012
  • [3] J. Cohen and J. Gosselin, A BMO estimate for multilinear singular integrals, Illinois J. of Math. 30 (1985), 445-464. MR 87k:42022
  • [4] Y. Ding and S. Lu, Weighted $L^{p}-$boundedness for higher order commutators of oscillatory singular integrals, Tôhoku Math. J. 48 (1996), 437-449. MR 98f:42011
  • [5] J. Duoandikoetxea, Weighted norm inequalities for homogeneous singular integrals, Trans. Amer. Math. Soc. 336 (1993), 869-880. MR 93f:42030
  • [6] J. Duoandikoetxea and J. L. Rubio de Francia, Maximal and singular integral operators via Fourier transform estimates, Invent. Math. 84 (1986), 541-561. MR 87f:42046
  • [7] D. Fan and Y. Pan, Singular integral operators with rough kernels supported by subvarieties, Amer. J. Math. 119 (1997), 799-839. MR 99c:42029
  • [8] J. García-Cuerva and J. L. Rubio de Francia, Weighted norm inequalities and related topics, North-Holland, Amsterdam, (1985). MR 87d:42023
  • [9] S. Hofmann, On certain nonstandard Calderon-Zygmund operators, Studia Math. 109 (1994), 105-131. MR 95h:42021
  • [10] D. Kurtz and R. L. Wheeden, Results on weighted norm inequalities for multipliers, Trans. Amer. Math. Soc. 255 (1979), 343-362. MR 81j:42021
  • [11] S. Lu and Y. Zhang, Criterion on $L^{p}-$boundedness for a class of oscillatory singular integral with rough kernels, Rev. Mat. Iberoamericana 8 (1992), 201-219. MR 94a:42012
  • [12] F. Ricci and E. M. Stein, Harmonic analysis on nilpotent groups and singular integrals I: oscillatory integral, J. of Funct. Anal. 73 (1987), 179-194. MR 88g:42023
  • [13] E. M. Stein and G. Weiss, Interpolation of operators with change of measure, Trans. Amer. Math. Soc. 87 (1958), 159-172. MR 19:1184d

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 42B20, 42B99

Retrieve articles in all journals with MSC (2000): 42B20, 42B99


Additional Information

Yong Ding
Affiliation: Department of Mathematics, Beijing Normal University, Beijing, 100875, People’s Republic of China
Email: dingy@bnu.edu.cn

Shanzhen Lu
Affiliation: Department of Mathematics, Beijing Normal University, Beijing, 100875, People’s Republic of China
Email: lusz@bnu.edu.cn

Dachun Yang
Affiliation: Department of Mathematics, Beijing Normal University, Beijing, 100875, People’s Republic of China
Email: dcyang@bnu.edu.cn

DOI: https://doi.org/10.1090/S0002-9939-00-05637-9
Keywords: Multilinear operator, oscillatory singular integral, rough kernel, BMO, $A_{p}$ weight
Received by editor(s): April 29, 1999
Received by editor(s) in revised form: July 2, 1999
Published electronically: October 20, 2000
Additional Notes: This project was supported by NNSF and DPFIHE of China.
Communicated by: Christopher D. Sogge
Article copyright: © Copyright 2000 American Mathematical Society

American Mathematical Society